# SDR EIA2001025

- Difficulty date: January 26, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND FX RIGHT UPPER SKIN AT BS 2658 STRINGER 7R CRACKED.  TRIMMED OFF CRACKED SKIN, NDT INSPECTED, REPAIRED SKIN PER SRM 53-30-03.  (M)
